PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 140 | 1 | 1-14
Tytuł artykułu

Approximation of abstract linear integrodifferential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is devoted to the approximation of abstract linear integrodifferential equations by finite difference equations. The result obtained here is applied to the problem of convergence of the backward Euler type discrete scheme.
Czasopismo
Rocznik
Tom
140
Numer
1
Strony
1-14
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-03-02
poprawiono
1998-09-20
poprawiono
1999-12-30
Twórcy
autor
autor
  • Department of Mathematics, Faculty of Science, Okayama University, Okayama 700, Japan
Bibliografia
  • [1] G. Chen and R. Grimmer, Integral equations as evolution equations, J. Differential Equations 45 (1982), 53-74.
  • [2] R. Grimmer and J. Prüss, On linear Volterra equations in Banach spaces, Comput. Math. Appl. 11 (1985), 189-205.
  • [3] H. Kellermann and M. Hieber, Integrated semigroups, J. Funct. Anal. 84 (1989), 160-180.
  • [4] J. Kisyński, A proof of the Trotter-Kato theorem on approximation of semigroups, Colloq. Math. 18 (1967), 181-184.
  • [5] T. G. Kurtz, Extensions of Trotter's operator semigroup approximation theorems, J. Funct. Anal. 3 (1969), 354-375.
  • [6] H. Oka, Integrated resolvent operators, J. Integral Equations Appl. 7 (1995), 193-232.
  • [7] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, 1983.
  • [8] J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, 1993.
  • [9] N. Tanaka, Approximation of integrated semigroups by ``integrated'' discrete parameter semigroups, Semigroup Forum 55 (1997), 57-67.
  • [10] V. Thomée and L. B. Wahlbin, Long-time numerical solution of a parabolic equation with memory, Math. Comp. 62 (1994), 477-496.
  • [11] H. F. Trotter, Approximation of semigroups of operators, Pacific J. Math. 8 (1958), 887-919.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv140i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.